eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Skin rash (Rashes) when you have Gout?

Summary: Skin rash is found among people with Gout, especially people who are male, 50-59 old, also have High blood pressure, and take medication Allopurinol.

We study 342 people who have Skin rash (Rashes) and Gout from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Gout and Skin rash >>>

 

 

 

 

Gout

Gout (uric acid crystals building up in the body) can be treated by Allopurinol, Colchicine, Indomethacin, Uloric, Colcrys, Indocin. (latest reports from 13,649 Gout patients)

Skin rash

Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 146,454 Skin rash patients)

On Dec, 27, 2014: 341 people who have gout and Skin Rash are studied.

Trend of Skin rash in gout reports

Gender of people who have gout and experienced Skin rash * :

FemaleMale
Skin rash36.70%63.30%

Age of people who have gout and experienced Skin rash * :

0-12-910-1920-2930-3940-4950-5960+
Skin rash0.00%0.00%0.00%0.00%0.56%9.78%28.77%60.89%

Severity of the symptom * :

leastmoderateseveremost severe
Skin rash0.00%70.00%10.00%20.00%

Top co-existing conditions for these people * :

  1. Hypertension (84 people, 24.63%)
  2. Anxiety (44 people, 12.90%)
  3. Asthma (36 people, 10.56%)
  4. Metastases to bone (33 people, 9.68%)
  5. Blood cholesterol increased (32 people, 9.38%)
  6. Atrial fibrillation (28 people, 8.21%)
  7. Diabetes mellitus (28 people, 8.21%)
  8. Hypothyroidism (27 people, 7.92%)
  9. Hypercholesterolaemia (26 people, 7.62%)
  10. Pain (23 people, 6.74%)

Most common drugs used by these people * :

  1. Allopurinol (261 people, 76.54%)
  2. Aspirin (72 people, 21.11%)
  3. Colchicine (65 people, 19.06%)
  4. Lasix (50 people, 14.66%)
  5. Lipitor (40 people, 11.73%)
  6. Aranesp (37 people, 10.85%)
  7. Furosemide (36 people, 10.56%)
  8. Coumadin (36 people, 10.56%)
  9. Lisinopril (35 people, 10.26%)
  10. Aredia (33 people, 9.68%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Gout and Skin Rash?

You are not alone! Join a mobile support group:
- support group for people who have Skin Rash and Gout
- support group for people who have Gout
- support group for people who have Skin Rash

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • Can lisinopril cause gout ?
    I also take omeprozole for acid reflux, and Atenenol for BP ...can any of these meds. keep the gout from going away ,I have flare ups often ...I also have arthritis in my feet ..Thank You
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?

More questions for: Gout, Skin rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Lipitor caused gout attack.
    My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Ear pain from allopurinol 100mg (1 response)
    I have just been prescribed 100mg Allopurinol.
    1 a day.
    I am in my second day of taking these tablets.
    I have begun to get get a sudden pain in my ear.
    I have never in all my years have ever had such a pain.
    I know the only change that has happened around me is taking these tablets.
    I have stopped taking these and am awaiting my next appt with my GP.
    I do take Arcoxia with paracetemol for pain relief.
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.

More reviews for: Gout, Skin rash

Comments from related studies:

  • From this study (8 months ago):


  • facial rash/ blush

    Reply

  • From this study (2 years ago):

  • I stopped taking prilosec 3 days ago and rash continues on elbows and forearms. How long should it continue?

    Reply

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.